MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX EPIDURAL CATHETER SECUREMENT DEVICES; CATHETER, CONDUCTION, ANESTHETIC

SMITHS MEDICAL ASD, INC. PORTEX EPIDURAL CATHETER SECUREMENT DEVICES; CATHETER, CONDUCTION, ANESTHETIC
Model Number 100/399/216
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an adherence failure on the product.The epidural needs to be reapplied for at least 5 maternity patients who received this lot, failure did not occur with other lot numbers.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H10: no product or photographic evidence were provided to aid in this investigation.As a result, a complaint investigation / product evaluation and problem confirmation cannot be performed.The complaint report offered insufficient details to determine whether this product functioned as intended or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol b10010579, as a result of warning letter cms# 617147.

Brand Name
PORTEX EPIDURAL CATHETER SECUREMENT DEVICES
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
NULL
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15955494
Report Number3012307300-2022-27809
Device Sequence Number20473362
Product Code BSO
UDI-Device Identifier10351688068132
UDI-Public00351688068135
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K051524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2025
Device Model Number100/399/216
Device Catalogue Number100/399/216
Device Lot Number4293692
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer12/29/2022
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown